Skip to Main content Skip to Navigation
Journal articles

Sliding subspace design based on linear matrix inequalities

Abstract : In this work, an alternative for sliding surface design based on linear and bilinear matrix inequalities is proposed. The methodology applies for reduced and integral sliding mode control, both continuous- and discrete-time; it takes advantage of the Finsler's lemma to provide a greater degree of freedom than existing approaches for sliding subspace design. The sliding surfaces thus constructed are systematically found via convex optimization techniques, which are efficiently implemented in commercially available software. Examples are provided to illustrate the effectiveness of the proposed approach
Document type :
Journal articles
Complete list of metadata
Contributor : Mylène Delrue Connect in order to contact the contributor
Submitted on : Tuesday, May 10, 2022 - 1:53:12 PM
Last modification on : Wednesday, May 11, 2022 - 3:47:58 AM

Links full text




Alan Tapia, Raymundo Márquez Borbόn, Miguel Bernal, Joaquín Cortez. Sliding subspace design based on linear matrix inequalities. Kybernetika, Institute of Information Theory and Automation, 2014, 50 (3), pp.436-449. ⟨10.14736/kyb-2014-3-0436⟩. ⟨hal-03663763⟩



Record views